# SDR Z9YA20161018003

- Difficulty date: September 21, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N339TA
- Make and model: Cessna 208B
- Aircraft serial: 5179
- Aircraft time: 781 hours, 1,003 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 2660001148
- Condition: Chafed
- Location: Rudder
- Part time: 781 hours, 1,003 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND RUDDER CABLES CONTACTING STRUCTURE AT FUSELAGE STATIONS 213,246 AND 255.  MINOR DAMAGE ON CONTACTED BULKHEADS.  MINOR BLENDING ON RUDDER CABLES WHERE THEY CONTACTED BULKHEADS.  RUDDER CABLES WERE FOUND TO BE RIGGED CORRECTLY.  CONTACTED MANUFACTURE WHO SENT OUT A TECHNICAL REPRESENTATIVE TO INSPECT.
